# SDR QXEA2017030600098

- Difficulty date: February 15, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,543 hours, 39,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 REQUIRES REPLACEMENT DUE TO REMOVAL LIMITS BEING EXCEEDED. REMOVED IB AND IB SEAT TRACK SPLICES COMMON TO SEAT TRACK'S 11 & 12 AT FSX 102.50 PER SRM'S 51-40-15 REPAIR-01 PAR 6M AND 51-42-05 REPAIR-01 PAR 4E. INSTALLED IB AND OB SEAT TRACK SPLICES COMMON TO SEAT TRACKS 11 AND 12 REF DWG 85328201 REV -E. REMOVED SEAT TRACK 11 PN 85328210-115 PER SRM'S 51-41-00 STRUCT IDENT -01 PG 1 51-42-05 , REPAIR 01 PAR 4E AND 51-40-15 REPAIR -01 PAR 6M. INSTALLED SEAT TRACK 11 REF DWG 85328201 REV -E. LOCATED AND DRILLED FASTENER HOLES COMMON TO SEAT TRACK 11 REF SRM 51-40-07-02-01.
